# SDR SWIA202157067

- Difficulty date: February 19, 2021
- Submitted: March 26, 2021
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 40,120 hours, 29,997 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 349 S25l/R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON FRAME AT FS349.00 BETWEEN STGR 25L TO 25R   (C-CHECK) RO 3/25/2021     CORROSIONS IS ON MORE THEN ONE ELEMENT OF THE FRAME WHICH MAKES IT OUT OF ALLOWABLE LIMITS IAW CRJ700 SRM 53-21-06-101-006-A01 / . REMOVED AND INSTALLED NEW FRAME AT F.S. 349.00 IAW CRJ700 SRM 51-42-06-001-001-A01 AND DWG #SH670-31350 REV NC. NO LEAKS NOTED. COMPLIED WITH 51-900-1002-SKY
